ITEM METADATA RECORD
Title: BANNAI-ITO POLYNOMIALS AND DRESSING CHAINS
Authors: Derevyagin, Maksym ×
Tsujimoto, Satoshi
Vinet, Luc
Zhedanov, Alexei #
Issue Date: 2014
Publisher: American Mathematical Society
Series Title: Proceedings of the American Mathematical Society vol:142 issue:12 pages:4191-4206
Abstract: Schur-Delsarte-Genin (SDG) maps and Bannai-Ito polynomials are studied. SDG maps are related to dressing chains determined by quadratic algebras. The Bannai-Ito polynomials and their kernel polynomials --- the complementary Bannai-Ito polynomials --- are shown to arise in the framework of the SDG maps.
ISSN: 0002-9939
Publication status: published
KU Leuven publication type: IT
Appears in Collections:Analysis Section
× corresponding author
# (joint) last author

Files in This Item:

There are no files associated with this item.

Request a copy

 




All items in Lirias are protected by copyright, with all rights reserved.

© Web of science